# SDR SWAA2022052604811

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 500C+11 - STA 500D+15 (M) CUT OUT CORRODED SECTION FROM STA 500C+9 TO 500E+9 AND FABRICATED; TREATED; AND PRIMED NEW TRANSITION ANGLE SECTION IAW SRM 53-00-53-2R-6. CUT OUT CORRODED SECTION FROM STA 500B+10 TO 500E+9. LOCATED AND AND MATCH DRILLED NEW SECTION OF TRANSITION ANGLE IAW SRM 53-00-53-2R-6.  FABRICATED AND DRILLED SPLICE PLATES IAW SRM 53-00-53-2R-6; FABRICATED TAPERED SHIMS IAW SRM 51-30-01 FIGURE 10. ALODINED AND PRIMED ALL REPAIR PARTS IAW AMM 51-21-72. REMOVED FABRICATED AND REPLACED FORWARD CARGO COMPARTMENT LT TRANSITION ANGLE FORM STA 500B +10 TO STA 500E +9 LBL 24; AND WL 156 IAW SRM 53-00-53-2R-5; EA 22-153-01437-WIP1.
